45 195

Cited 0 times in

Cyclophosphamide - Induced lung toxicity in a patient with Wegener`s granulomatosis

Other Title
Wegener`s granulomatosis 환자에서 발생한 cyclophosphamide 에 의한 폐독성 1 예
Authors
마, 경애; 최, 영일; 엄, 철; 이, 진호; 최, 영인; 한, 명호; 박, 경주
Citation
The Korean journal of medicine, 61(4):439-443, 2001
Journal Title
The Korean journal of medicine; 대한내과학회지
ISSN
1738-93642289-0769
Abstract
Lung toxicity associated with cyelophosphamide use is a rare but serious side effect, that may result in a fatal course. However no such cases have been reported in Korea, so clinicians would not be alert to this adverse effect. We recently experienced a woman with Wegener´s granulomatosis and idiopathic pulmonary fibrosis. This patient had been administered 12 grams of cyclophosphamide for 4 months. At that time of admission, She felt aggravating dyspnea on exertion for 2 weeks. Her chest x-ray and high resolution CT revealed aggravated reticular opacities and ground glass appearances. Dyspnea va;as improved and ground glass appearances on HRCI was disappeared after discontinuation of cyclophosphamide. We diagnosed this case as cyclophosphamide-induced pneumonitis and report it with a brief review of the literature.
Keywords
CyclophosphamideDrug toxicityLung
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Nephrology
Full Text Link
Files in This Item:
439-443.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse